# SDR DXTA2012012604854

- Difficulty date: January 10, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 8,285 hours, 4,997 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16125
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE ACFT WAS CLIMBING WE EXPERIENCED A HYD VOLUME LOW CAS MESSAGE.  THE VOLUME DROPPED TO AS LOW AS 8 PERCENT.  IAW CHECKLIST WE UNLOADED THE "A" HYD SYS AND PULLED THE PTU CIRCUIT BREAKER AND THE SITUATION STABILIZED.  PRESSURE DROPPED TO AS LOW AS 2500 PSI.  AFTER LANDING, QTY INDICATED APPROX 30 PERCENT.  POST FLIGHT INSP REVEALED EVIDENCE OF HYD LEAK BETWEEN MAIN GEAR WELLS.      R & R "A" SYS ACCUMULATOR FITTING "O-RING IAW MM 29-10-04.  SYS OPS AND LEAK CHECKED GOOD.
